# SDR SWAA2017013011531

- Difficulty date: January 25, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 29,290 hours, 21,022 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT WEDGE OUTBOARD LOWER SURFACE MISSING DOUBLER.     R & R THE NR 7 SLAT IAW AMM.
